A 54-year-old female asked:
will cephalexin and imodium (loperamide) taking together cause rectal bleeding?
1 doctor answer • 1 doctor weighed in
General Surgery 43 years experience
Not really: no relation to the medicine
my first question is why you are taking the combination?
Imodium for diarrhea,my guess you might be having gastroenteritis,that can cause rectal bleeding.the illness not the medicine.
the other dilemma why keflex did you start taking it before the diarrhea,or after.
the combination will not cause rectal bleeding.
keflex on rare occasion can cause diarrhea.
see your doc.
Last updated Mar 1, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.